# SDR FOTR20150918061

- Difficulty date: July 2, 2015
- Submitted: September 18, 2015
- Operation: General aviation
- Filed by: Flightstar Aircraft Services LLC, repair station FOTR986N
- Aircraft: N293DH
- Make and model: Boeing 757-2Q8
- Aircraft serial: 29443
- Aircraft time: 56,093 hours, 15,722 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N351115
- Condition: Corroded
- Location: Bs 1290
- Part time: 56,093 hours, 15,722 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON WING/TO BODY STRUCTURE AT BS 1290 LT SIDE, 27L FUSELAGE SKIN. REPAIRED ON FAS EA 15487, REV IR NR 40399, W/O N293DH-01-02.
